Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

No periods, negative pregnancy test. Weight increase. Prescribed Primolut. Right medicine?

hi dr i wanna ask u something i was nt having periods for 3 months i visted my gyni i told her that i did pregnany test i was neg i also did my blood pregnancy test tht was also neg and main thin my weight was increasing day by day she did my vaginal ultra sound and pregnancy was nt found she recommanded me primolut . nor for 7 day twice a day it the seven day today wht u thing did she gv me a right medicine and when will i have periods now ///..plz answer me worried abt it lotzzz thanks
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
In the current scenario, you have been prescribed this medication to give a kickback to the ovaries to induce a period. It also helps to see if the uterus responds to the withdrawal medication. If you have always had regular cycles, it may be a temporary hormonal disturbance that has created this situation. Yet, you should have a complete evaluation to ascertain other causes responsible for this delay. You can expect withdrawal bleeding 3-7 days after completion of the treatment. Hope this helps.
Answered: Fri, 12 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor